# SDR ZDVA201210100802

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N531RQ
- Make and model: Cessna 560XL
- Aircraft serial: 5605184
- Aircraft time: 4,144 hours, 2,774 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438014
- Part serial: 01057H1897
- Condition: Failed
- Location: Cockpit
- Part time: 4,144 hours, 2,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WINDSHIELD FAULT LIGHT ILLUMINATED APPROX 30 SECONDS PRIOR TO PILOTS SEEING CRACK IN LOWER RT COPILOTS WINDSHIELD,  DECLARED EMERGENCY AND DECENDED TO A SAFE DEPRESSURIZED ALTITUDE IAW ACFT PROCEDURES, PROBABLE CAUSE BROUGHT ON BY FAILED ELECTRICAL HEATING ELEMENT IN WINDSHIELD, WINDSHIELD REPLACE AT SERVICE CENTER.
